# SDR ASAA2022111240747

- Difficulty date: November 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 44,694 hours, 13,162 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SINGLE FMC "VTK" ON FO'S SIDE. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-61 TASK 835. DUAL FMC RESTORED.
